Keywords (1)

Academic
Publications
Discreteness criterion for subgroups of products of SL(2)

Discreteness criterion for subgroups of products of SL(2),10.1007/s00031-010-9104-7,Transformation Groups,Yves Benoist,Hee Oh

Discreteness criterion for subgroups of products of SL(2)  
BibTex | RIS | RefWorks Download
Let G be a finite product of SL(2, K i )’s for local fields K i of characteristic zero. We present a discreteness criterion for nonsolvable subgroups of G containing an irreducible lattice of a maximal unipotent subgroup of G. In particular, such a subgroup has to be arithmetic. This extends a previous result of A. Selberg when G is a product of SL2()’s.
Journal: Transformation Groups - TRANSFORM GROUPS , vol. 15, no. 3, pp. 503-515, 2010
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.